I had an endovenous laser ablation procedure four years ago. Then, two years ago I had total knee surgery. The card I carry for my total knee states I need to check with my doctor before any procedures since I may need antibiotics. What are the chances I'll need antibiotics before or after another ELA procedure?
I had a venous ablation in my left leg 1 week ago. My doctor said I can return to working out now, which includes weights, but should I be worried about reopening the vein? And are abdominal exercises and Pilates okay now? I'm confused because of everything that I've read online.
I have high blood pressure that I take medication for. My first visit for consultation was March 29, 2016. I checked my blood pressure every day from March 29 thru April 29, and my blood pressure has elevated from 157/94 to the 157/105 range. It had been down to around 148/82 just prior to my EVLA procedure. Is this normal? I have gone back to my family doctor, he did an EKG, and now is sending me for a stress test.
I was diagnosed with varicose veins in my leg & had a laser ablation in which the doctor closed off my saphenous vein from groin to knee. He also made 3 cuts in my lower leg: below my calf muscle on either side and 1 just above the ankle. It was suggested I use grade 2 stockings for as long as I can during daytime. I wore it for about 3-4 months and still wear it off & on. I started going to gym to reduce some weight and am now experiencing a blockage just below my calf muscle. What can it be?
I had endovenous laser ablation last July. Initially, the appearance of my varicosities seemed to improve a lot and the swelling in my ankle went away. But right after the procedure, I had an area of numbness on my inner mid thigh and quite a bit of tenderness and soreness in that area that lasted several months. Gradually, the very prominent vein returned with a vengeance. I also have more swelling and pain than I did before. I am wondering if something went wrong and mistakes were made.
I recently had endovenous laser therapy on both legs, as well as phlebotomy to remove bulging veins. The procedures were approx two months ago. The right leg is still bloated and pink from the knee down. I also have mild discomfort in that leg when I'm at the gym. Will that pink swollen look ever go away, and is this normal? In addition, I recently became sick with body aches and chills, and the right calf turned completely red and swollen. Should I be concerned?
Also, do you ever see cosmetic improvement in spider veins after EVLA? All I ever read about is varicose veins. My venous insufficiency has caused significant spider veins and skin discoloration, resulting in areas that look darkened and bruised. I also have mild symptoms of pain in this area and heaviness/tired feeling in LE. Would you recommend EVLA to fix the VI before having treatment (e.g., sclerotherapy) to treat spider veins? TY
I had varicose vein surgery on the inside of my left leg 2 weeks ago. They used a laser to close the vein and stripped some of the vein because it made loops and the laser couldn't pass through. Now, two weeks later, I am having a burning sensation and slight pain on the other side (outside) of my leg. Resting or exercise doesn't seem to make any difference. There is no redness, warmth or swelling that I am aware of. I've been trying to be more active after stitches were removed.
2 days ago my husband had an ablation, and also some varicose veins and a few blood clots were removed. He frequently is screaming out in pain, saying it feels like someone is pouring hot grease on his leg. He says it's like being burned alive! Is this normal and what can we do?
I had an endovenous laser ablation done a week ago. The doctor who performed the procedure had problems because the vein was curved. Now, I have a lot of pain and a bruise 3x14 inches across. I'm also experiencing major burning and hip bone pain. Should I be concerned? Thanks so much!
I recently experienced pain in multiple places on my right leg. I went to the ER and the ultrasound shows DVT of right femoral and popliteal vein and calf. Are EVLT, ELA or other laser treatments an option?
The ultrasound showed a proper closure of the vein, no blood clots. It feels ok from the groin to the knee but around the knee more veins appeared and it hurts. I do wear compression stockings every day since the procedures, but I have the same heavy throbbing feeling. The doctor said everybody heals differently and it may take more time, but offered to do sclerotherapy if I would like. Is it possible he messed up with a mini phlebectomy and now the results are worse than before?
I had ELA on both legs 3 months ago. I developed phlebitis in my right leg, which subsided after about a month. However, the inside of my calf is still tender (not to mention numb), and the pain has recently worsened. I've noticed that my lower calf becomes sore when I walk for more than about 5 minutes. Could the phlebitis have come back?
I had EVLT one month ago on my GSV, and still there is some bulging of another superficial vein. This bulging seems to be somewhat better but still visible. Will this bulging go away completely, or will I need a follow-up microphlebectomy? Is 1 month long enough to know this? This is the same vein that was visibly bulging before (some improvement visually), though it is not the one treated.
I really cant get them up or off. I thought something was wrong when it took 3 male nurses to pull them on. Is this normal/ after surgery? I had bilateral endovenous ablation. The compression socks they put on are so tight; they cut off the blood flow. It took 3 male nurses to pull them up. I can't put them up or on either. Is this normal? Should I be refitted for a larger stocking?
Six months ago I had varicose vein surgery. I've been experiencing bad pain. I went back to see the consultant & had a scan, He said everything is working fine and that it must be the effects of the surgery. We'll that does not help me as I'm in pain & getting pins & needles in my leg, especially in a morning. I've tried all pain relief and nothing has been working. I'm using Volrol cream now as it seems to work a bit. What should I do? Is any of this normal? What could be going on?